U.S. doctors online nowAsk doctors free
SC
A female asked:

Can stopping use of zantac, (ranitidine) singular, & qvar (rx'ed for viral bronchitis) have side effects, specifically depression, headaches, or sinus issues?

1 doctor answer1 doctor weighed in
Dr. William Lizarraga
Internal Medicine 16 years experience
Some of them, yes: If the medicines were helping sinus disease, then certainly stopping them might cause the symptoms to come back. I am not aware of an association with depression, though. You should talk with the prescriber about those symptoms, as they are probably unrelated and there are ways to effectively treat this!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 24, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.